# SDR CA060626004

- Difficulty date: June 22, 2006
- Submitted: August 2, 2006
- Operation: General aviation
- Make and model: Cndair CL2151A10
- Aircraft time: 2,641 hours
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 4V1827
- Part serial: WH67023
- Condition: Overspeed
- Location: Propeller
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: E

## Discrepancy

(CAN) AFTER WATER SCOOP, THE LEFT PROP WENT TO OVERSPEED, PROP WAS CONTROLABLE WITH THROTTLE AND POWER LEVER AT 2800 RPM. ENGINE WAS SHUT DOWN AND SECURED. THE A/C RETURNED FOR MAINTENANCE. THE PROP GOVERNOR WAS REPLACED AND THE A/C RETURNED TO SERVICE.
